# SDR SIMA20240805002

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N774JG
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 50,529 hours, 32,451 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRSPEED UNRELIABLE AFTER TAKEOFF T/S PER FIM 22-11-00, FOUND TO BE TRANSITORY CONDITION OF NIC/PROC 4. NO FURTHER DEFECTS NOTED.
